Full Text: PDF
Received January 10, 2021; Accepted May 1, 2021; Published May 19, 2021
Abstract. In this paper, we prove the existence of entropy solutions for the obstacle problem associated with nonlinear degenerate anisotropic elliptic equations with -data. The functional framework involves anisotropic Sobolev spaces with variable exponents as well as weak Lebesgue (Marcinkiewicz) spaces with variable exponents. Our results are a natural generalization of some existing ones in the context of constant isotropic exponents.
How to Cite this Article:
Hocine Ayadi, The obstacle problem for degenerate anisotropic elliptic equations with variable exponents and -data, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 14, pp. 1-17.